# SDR UPS03240671

- Difficulty date: April 14, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CORROSION UNDER ANCHOR CLIP ON LWR SIDE OF FLOORBEAM TOP STRUCTURE BS 344 LBL 12 APPROX.  REPAIR CARRIED OUT IAW SRM 53-10-8 FIG 7
